# SDR CALA2023101803104

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 58,578 hours, 21,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Flight Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITENT ELECTRICAL SMELL CAPT SIDE WHILE ENROUTE.CAPT LEFT AND OR BEHIND AREA SUSPECT. DEBRIEFED CREW, F/O DID NOT SMELL ODOR, ONLY CAPTAIN. PERFORMED ELECTRICAL ARCING IN FLIGHT DECK NOR CABIN. CONDITIONAL INSPECTION, SMOKE/ODOR IN FLIGHT DECK/CABIN IAW AMM 05-51-26-800-801-C1 WITH APU RUNNING AND PACKS ON. NO FAULTS FOUND. NO OPEN BREAKERS, NO EVIDENCE OF ANY BURNING OR ADD EMP:U231339
